MathSciNet Relay Station
MathSciNet bibliographic data
MR2847455 (2012j:45014) 45J05 (34K25 92D25)
Montes de Oca, Francisco; Pérez, Liliana Extinction in nonautonomous competitive Lotka-Volterra systems with infinite delay. Nonlinear Anal. 75 (2012), no. 2, 758–768.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement